0 items £0.00

Anadin Liquifast liquid capsules 200mg 12 pack

Quick Overview

Anadin LiquiFast 200mg Ibuprofen Nothing without prescription works faster on tough pain

Product Model: GSL
Pack Size: 12

Availability: Out of stock

Anadin Liquifast liquid capsules 200mg 12 pack

Details

 

Why choose Anadin LiquiFast?

Anadin LiquiFast 200mg is a powerful pain reliever that acts fast on back and muscle pain, including period pain. Anadin LiquiFast contains ibuprofen that, aside from tackling your pain, also helps to relieve inflammation, by blocking prostaglandin production in the tissues of the body. The easy to swallow capsules work fast to relieve your pain and can give up to 8 hours relief†, letting you get on with your life.

Who is it for?

Only take this medicine if you are over 12 years of age.

How often can I take it?

Take 1 to 2 capsules with a drink of water. Repeat every 4 to 6 hours as required. Do not take more than 6 capsules in 24 hours. Do not exceed the stated dose. If symptoms persist for more than 10 days, consult your doctor.

Can I take Anadin LiquiFast 200mg if I am pregnant/breast-feeding?

Women should seek advice from their doctor before using any medicines in pregnancy. Do not take Anadin LiquiFast 200mg if you are in the last 3 months of pregnancy. Avoid it if possible if you are in the first 6 months of pregnancy, trying to become pregnant or breast-feeding.

Can I take Anadin LiquiFast 200mg if I am asthmatic?

Before taking Anadin LiquiFast 200mg you should consult your doctor.

Can I take Anadin LiquiFast 200mg if I am taking medicines prescribed by my doctor?

Your pharmacist is able to advise you of medicines which cannot be taken with Anadin LiquiFast 200mg or where there is a chance that Anadin LiquiFast 200mg and your other medicine(s) may interfere with each other.

Can I take Anadin LiquiFast 200mg if I have or have had a stomach ulcer?

You should not take Anadin LiquiFast 200mg if you have had or are suffering from a stomach ulcer. You can take Anadin Paracetamol instead. If you require a stronger painkiller than paracetamol, it is recommended that you seek medical advice form you pharmacist or doctor.

Each liquid-filled capsule contains 200mg of Ibuprofen. Anadin LiquiFast 200mg is available in packs containing 8, 12 ,16 capsules. Please read the leaflet enclosed in the pack before use.

* Excluding soluble tablets, for a 400mg dose

† For a 400mg dose

 

Use according to instructions on or in pack. You should carefully read all product packaging and leaflets prior to use. For further advice contact us or another healthcare professional.
  • Free shipping
    Orders over £35.00
    Tracked 48 Royal Mail: Estimated delivery 2 – 5 days.

  • Tracked 48 NO Signature
    £3.99

  • Tracked 48 Signature
    £4.49

  • Tracked 24 NO Signature
    £4.99
  • Tracked 24 Signature
    £5.49
  • Courier (Under 2 kg)
    £6.19 -  Next Working Day Delivery (Excluding Saturday Delivery) Orders MUST be placed before 11am on the day to be considered for NDD

  • Special Delivery Before 1pm (Under 1kg)
    £6.99 - (Guaranteed Monday to Friday by Royal Mail)

  • Special Delivery Before 9am (Under 500g)
    £15.99 - (Guaranteed Monday to Friday by Royal Mail)
  • Extra Weight Costs - Above 2kg

 
*Please note - certain 'P' (over the counter) items do not qualify for free shipping due to the nature of the ingredients. Please contact customer services for further information. A recorded service must be used. Non UK or private prescriptions do not qualify for free shipping - all items are sent Tracked 24 (£5.49) or Tracked 48 (4.49) Signature required.

**On stocked items (excludes fragrances), including Voucher codes offering free shipping.

Tracked 24 can take 1-3 working days from time of dispatch and Tracked 48 delivery can take 2-5 working days from time of dispatch. A recorded service does not speed up the actual delivery time.

Weight restrictions apply. In the event that any heavy or bulky items are ordered, Clear Chemist will contact you and advise you accordingly if you will be subject to any extra delivery charges.

Standard delivery is provided by Royal Mail.

NOTE:

Clear Chemist strives to offer the best delivery service possible but cannot make any guarantees on delivery times as they are contracted out to Royal Mail.  



Write Your Own Review

You're reviewing: Anadin Liquifast liquid capsules 200mg 12 pack

How do you rate this product? *

1 star 2 stars 3 stars 4 stars 5 stars
This site uses cookies. By continuing to browse this site you are agreeing to our use of cookies. Find out more here.
x